# SDR ASAA2018020823521

- Difficulty date: February 8, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,724 hours, 13,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  RIGHT TRANSITION PANEL HAS CORROSION,  BS 767 AND 787, BETWEEN STRINGERS 25R AND 26R.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 51-40-02, & DWG 146A0081, REV -.
